Über beschränkte Systeme von Funktionen.

E. Peschl; F. Erwe

Mathematische Annalen (1953)

  • Volume: 126, page 185-220
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Peschl, E., and Erwe, F.. "Über beschränkte Systeme von Funktionen.." Mathematische Annalen 126 (1953): 185-220. <http://eudml.org/doc/160340>.

author = {Peschl, E., Erwe, F.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {185-220},
title = {Über beschränkte Systeme von Funktionen.},
url = {http://eudml.org/doc/160340},
volume = {126},
year = {1953},

AU - Peschl, E.
AU - Erwe, F.
TI - Über beschränkte Systeme von Funktionen.
JO - Mathematische Annalen
PY - 1953
VL - 126
SP - 185
EP - 220
KW - complex functions
UR - http://eudml.org/doc/160340
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.